# SDR SWIA2021030456520

- Difficulty date: January 20, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH V-STAB / FUSELAGE AFT CLOSING ANGLE AT V-STAB AFT SPAR HAS EVIDENCE OF CRACK.   (C-CHECK) RO 3/2/2021   REPAIRED RH V-STAB TO FUSELAGE ATTACHMENT AFT DRAG ANGLE REF CRJ-700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
